PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Computable absolutely Pisot normal numbers

Volume 184 / 2018

Manfred G. Madritsch, Adrian-Maria Scheerer, Robert F. Tichy Acta Arithmetica 184 (2018), 7-29 MSC: Primary 11K16; Secondary 11Y16. DOI: 10.4064/aa8661-8-2017 Published online: 30 April 2018

Abstract

We analyze the order of convergence to normality of an algorithm producing the digits of an absolutely normal number in polynomial time. Furthermore, we consider a stronger concept of absolute normality by allowing Pisot numbers of arbitrary degree as bases.

Authors

  • Manfred G. MadritschUniversité de Lorraine et CNRS
    Institut Élie Cartan de Lorraine
    UMR 7502
    F-54506 Vandœuvre-lès-Nancy, France
    e-mail
  • Adrian-Maria ScheererDepartment of Analysis and Number Theory
    Graz University of Technology
    A-8010 Graz, Austria
    e-mail
  • Robert F. TichyDepartment of Analysis and Number Theory
    Graz University of Technology
    A-8010 Graz, Austria
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image